# SDR UPS01234696

- Difficulty date: January 19, 2001
- Submitted: January 22, 2001
- Operation: Air carrier
- Aircraft: N951UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19850
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:PFLT EMERGENCY CEILING LT AT ROW 1, LT SIDE IS AT FWD ENTRY IS INOP.  REPLACED BATTERY, NO HELP.  RESEATED BATTERY, OPS CK GOOD AT THIS TIME.
